# SDR MWEA00455

- Difficulty date: May 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 40,214 hours, 14,312 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 593639517
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MLG DOOR JAM T ANGLE CRACKED.  REMOVED AND FABRICATED T ANGLE AND INSTALLED.
